The Mathematical Gazette, Volume 2, Issues 25-43... by Mathematical AssociationThe Mathematical Gazette, Volume 2, Issues 25-43... by Mathematical Association

The Mathematical Gazette, Volume 2, Issues 25-43...

byMathematical Association, JSTOR (Organization)

Paperback | March 3, 2012

Pricing and Purchase Info

$37.50

Earn 188 plum® points
Quantity:

In stock online

Ships free on orders over $25

Not available in stores

about


This is a reproduction of a book published before 1923. This book may have occasional imperfections
such as missing or blurred pages, poor pictures, errant marks, etc. that were either part of the original artifact,
or were introduced by the scanning process. We believe this work is culturally important, and despite the imperfections,
have elected to bring it back into print as part of our continuing commitment to the preservation of printed works
worldwide. We appreciate your understanding of the imperfections in the preservation process, and hope you enjoy this valuable book.



++++

The below data was compiled from various identification fields in the bibliographic record of this title. This data is provided as an additional tool in helping to ensure edition identification:

++++


The Mathematical Gazette, Volume 2, Issues 25-43<br /><br /><authors> Mathematical Association, JSTOR (Organization)<br /><br /><publisher> Bell and Hyman, Ltd., 1904<br /><br /><subjects> Mathematics; General; Mathematics; Mathematics / General <br /></subjects></publisher></authors>
Title:The Mathematical Gazette, Volume 2, Issues 25-43...Format:PaperbackDimensions:284 pages, 9.69 × 7.44 × 0.6 inPublished:March 3, 2012Publisher:Nabu PressLanguage:English

The following ISBNs are associated with this title:

ISBN - 10:1276889402

ISBN - 13:9781276889407

Look for similar items by category:

Reviews